How To Treat?
how to overcome the side effects of the drug samyun wan, there are red bumps on the body and on the face, what’s the solution?
Good afternoon, thank you for asking at HealthReplies.com. The condition that you experience can occur due to several possibilities, the first is an allergy to the ingredients of the drug, the second is the reaction to the side effects of the drug, or the third is the actual condition outside the influence of the drug, it just so happens that it is close to the time you took the drug . Examples of diseases caused by other things are insect bites or stings, bacterial or fungal infections, mites, and food allergies.
Our advice, with so many possibilities, would be better if you check your condition with a dermatologist. By looking directly, especially with additional information obtained from your medical history, misunderstandings can be avoided, diagnoses are more easily established, and handling can be more appropriate.
Meanwhile, if you really suspect the drug is the cause, the first step you can take is to avoid using the drug, especially if you do not get it from a doctor's prescription. Then you can compress the itchy parts and sprinkle with salicyl powder. So, hopefully answering your question.